# SDR AALA202011309007

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,994 hours, 14,817 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON LEFTHORIZONTAL STABILIZER.  REMOVED AND REPLACED HINGE ARM FITTING NR 1 ON LEFT STABILIZER, IAW AMM 55-16-42-400-001-A.
